# SDR AALA981575

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MANTENANCE, BOTH AFT EMERGENCY FLIGHT ATTENDANT FLASHLIGHTS INOPERATIVE.  REPLACED THE TWO AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
